MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION TACROLIMUS FLEX REAGENT CARTRIDGE; ENZYME IMMUNOASSAY, TACROLIMUS

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION TACROLIMUS FLEX REAGENT CARTRIDGE; ENZYME IMMUNOASSAY, TACROLIMUS
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding a discordant elevated tacrolimus (tac) result on one (1) patient sample on a dimension exl 200 integrated chemistry system.Siemens healthcare diagnostics is investigating the event.
 
Event or Problem Description
The customer reported to siemens a discordant elevated tacrolimus (tac) result obtained on one (1) patient sample on a dimension exl 200 integrated chemistry system when compared to the initial result.These results were not reported to the physician.The customer reprocessed the same patient sample on the original dimension exl 200 integrated chemistry system.The third test obtained a result similar to the initial, considered correct and reported to the physician.There are no known reports of patient intervention or adverse health consequences due to the discordant elevated tacrolimus (tac) result.

Brand Name
DIMENSION TACROLIMUS FLEX REAGENT CARTRIDGE
Common Device Name
ENZYME IMMUNOASSAY, TACROLIMUS
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive po box 6101
registration # 2517506
newark DE 19714 6101
Manufacturer Contact
eiman sulieman
500 gbc drive
po box 6101
newark, DE 19714-6101
7372808688
MDR Report Key25046298
Report Number2517506-2026-00079
Device Sequence Number15845657
Product Code MLM
UDI-Device Identifier00842768035425
UDI-Public(01)00842768035425(10)GA7007(17)270107
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K150168
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number10700795
Device Lot NumberGA7007
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/23/2026
Supplement Date Received by Manufacturer06/08/2026
Initial Report FDA Received Date04/30/2026
Supplement Report FDA Received Date06/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/21/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age35 YR
Patient SexFemale